IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Yuji Oie (Kyushu Inst. of Tech.)
Vice Chair Motonori Nakamura (NII), Keisuke Ishibashi (NTT), Katsuyoshi Iida (Tokyo Inst. of Tech.)
Secretary Toyokazu Akiyama (Kyoto Sangyo Univ.), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masashi Eto (NICT), Kazuya Tsukamoto (Kyushu Inst. of Tech.), Tomoki Yoshihisa (Osaka Univ.)

Conference Date Tue, Sep 21, 2010 09:55 - 17:20
Topics  
Conference Place  

Tue, Sep 21 AM 
09:55 - 11:40
  09:55-10:00 Opening Address ( 5 min. )
(1) 10:00-10:25 SINET4 Services and Network Construction
-- Toward Reinforcing of Cooperation among Universities and Research Institutions, and Creating of Future Values --
Shunji Abe (NII)
(2) 10:25-10:50 A concept of testbed for New Generation Network: JGN-X (draft) Shinji Shimojo (NICT)
(3) 10:50-11:15 APAN and the Services
-- Network and the Community --
Kazunori Konishi (Cyber Univ.), Shigeki Goto (Waseda Univ.)
(4) 11:15-11:40 Design and Application of Inter-University Federated Clouds Yuji Sekiya (Tokyo University)
  11:40-13:00 Lunch Break ( 80 min. )
Tue, Sep 21 PM 
13:00 - 14:15
(5) 13:00-13:25 Data transfer over international wideband network for the LHC ATLAS experiment Hiroyuki Matsunaga, Tetsuro Mashimo, Hiroshi Sakamoto, Ikuo Ueda, Junichi Tanaka, Nagataka Matsui (Univ. Tokyo)
(6) 13:25-13:50 * Noriyuki Kawaguchi, Yusuke Kono, Tomoaki Oyama, Shunsaku Suzuki, Shouta Mizuno (NAOJ)
(7) 13:50-14:15 Study on Remote Collaborations between Asia and Africa based on previous case studies Koji Okamura (Kyushu Univ.)
  14:15-14:30 Break ( 15 min. )
Tue, Sep 21 PM 
14:30 - 15:45
(8) 14:30-14:55 Resource Federation for e-science by a Point-of-Presence Shin'ichiro Takizawa, Satoshi Matsuoka, Hitoshi Sato (Tokyo Tech), Manabu Higashida (Osaka Univ.), Masahiko Tomoishi (Tokyo Tech)
(9) 14:55-15:20 Experiments on Dynamic Reconfiguration of the Virtual Network Topology Akeo Masuda, Akinori Isogai, Kohei Shiomoto, Yoshihiro Nakajima, Tetsuo Kawano, Kenji Shimizu, Katsuhiro Sebayashi, Mitsuru Maruyama (NTT)
(10) 15:20-15:45 Performance Evaluation of Vector Supercomputers SX-9 on LFN with GridMPI Manabu Higashida (Osaka Univ.), Ryusuke Egawa, Yoshitomo Murata, Hiroaki Kobayashi, Hideaki Sone (Tohoku Univ.), Shinji Shimojo (NICT)
  15:45-16:00 Break ( 15 min. )
Tue, Sep 21 PM 
16:00 - 17:20
(11) 16:00-16:25 Japan-US LFN performance tests using QoS network and the development of distributed KVS system Hideya Nakanishi, Takashi Yamamoto, Masaki Ohsuna, Mamoru Kojima, Yoshio Nagayama, Kazuo Kawahata, Seiji Ishiguro (NIFS), Shigeo Urushidani (NII), Makoto Hasegawa, Aki Higashijima, Kazuo Nakamura (Kyushu Univ.), MasayukiYoshikawa (Univ. Tsukuba), Naoki Tanida, Mary Inaba, Kei Hiraki (Univ. Tokyo)
(12) 16:25-16:50 Evaluation of communication delay using HTTP in IPv4 and IPv6 network Yoshiaki Kitaguchi (Kanazawa Univ.), Genta Iha, Kenichi Nagami (INTEC Systems Institute, Inc.)
(13) 16:50-17:15 A Challenge for Core Network Virtualization on Interop Tokyo 2010 Katsuyuki Hasebe (NTT Communications Corporation)
  17:15-17:20 Closing Address ( 5 min. )
  17:30-19:30 ( 120 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
TEL +81-75-753-7417,FAX +81-75-753-7440
E-:ia-bssion 


Last modified: 2010-09-13 23:24:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan